# SDR NACA2021020500001

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 103,216 hours, 17,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T34411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY, CORROSION DISCOVERED ON FUSELAGE SKIN LOCATED AT STA1582, BETWEEN STR18R AND STR19R.  CORRECTIVE ACTION PERFORMED REPAIR OF SKIN PANEL PN 146T3441-1 SECTION 46 STA1582 & STR19R TO STR20R SKIN PANEL ASSEMBLY PN 146T3440-6 PER BAC B767-300 SRM 53-00-01, FIGURE 201, REPAIR 29, REF: DOCUMENT NUMBER 47303REA15.
